W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
HGB161207A |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Aneurysm expansion (4597); Clinical Endoleak (4843)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d1101: ifu statements the gore® excluder® iliac branch endoprosthesis instructions for use (ifu) were reviewed with respect to the complaint detail for the applicable region and time period, and the following ifu statements were identified in relation to the complaint.The gore® excluder® iliac branch endoprosthesis (ibe) is intended to be used with the gore® excluder® aaa endoprosthesis or the gore®excluder® conformable endoprosthesis to isolate the common iliac artery from systemic blood flow and preserve blood flow in the external iliac and internal iliac arteries in patients with a common iliac or aortoiliac aneurysm, who have appropriate anatomy, including: internal iliac artery treatment diameter range of 6.5 ¿ 13.5 mm and seal zone length of at least 10 mm w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6), 2021, the patient underwent endovascular treatment for an aortic aneurysm with iliac aneurysm using gore® excluder®aaa endoprosthesis devices.On an unknown date, a distal type i endoleak was present from the right internal iliac artery, where the ibe device had been implanted, and aneurysm enlargement was observed.On (b)(6) 2025, as a treatment, a reintervention was performed.An additional stent graft was placed in the distal right internal iliac artery, and the endoleak was resolved.It was reported that the distal landing zone might have been short at the index procedure.